# SDR ASAA0310097

- Difficulty date: March 6, 2003
- Submitted: February 22, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15201397
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND CARGO TRACK AT BS 780, RIGHT BUTTOCK LINE 15 CORRODED.  REMOVED AND REPLACED TRACK PER SRM.  (M)
